# SDR AALA201708309011

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 31,703 hours, 4,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: F100011200
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OUTSIDE OF THE L38 LAVATORY FOUND BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY.
